BibTeX record journals/tcs/OgnjanovicR00

download as .bib file

@article{DBLP:journals/tcs/OgnjanovicR00,
  author    = {Zoran Ognjanovic and
               Miodrag Raskovic},
  title     = {Some first-order probability logics},
  journal   = {Theor. Comput. Sci.},
  volume    = {247},
  number    = {1-2},
  pages     = {191--212},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0304-3975(98)00341-7},
  doi       = {10.1016/S0304-3975(98)00341-7},
  timestamp = {Sun, 28 May 2017 13:20:04 +0200},
  biburl    = {https://dblp.org/rec/journals/tcs/OgnjanovicR00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics